# SDR ALG2001F00019

- Difficulty date: June 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pinion Gear
- Part number: 6893673
- Part serial: NN78462
- Condition: Galled
- Location: Gearbox
- Part time: 163 hours
- Component: Gearbox, Allsn, 250C47
- Component part number: 23063393
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CHIP LIGHT ILLUMINATED.  UPON DISASSEMLBLY OF GEARBOX, FOUND EXCESSIVE GALLING ON GEAR TEETH OF PINION GEAR, GEAR TEETH.  PINION GEAR EXCESSIVE GALLING DUE TO IMPROPER GEAR TEETH MESHING AND EXCESSIVE LOAD TO TORQUE AREA.  INSURE GEAR HARDNESS AND MESHING OF GEAR TEETH BY VENDOR.
